@oopsie, What you are experiencing is a pretty normal course of MS. I was Dx in 2005, so 14 years ago, at the U of M in Minneapolis neurology Dept. I was put on Copaxone as it was what was available. That held me for 11 years with a few flares that were quickly stomped out with massive prednisone treatments administered over 5 days.
I had active lesions at the time of those flares but also had a few more lesions that had no noticeable physical symptoms. This and the indentations at my injection sites resulted in my Neuro (the third one in the course of my disease) to move me to Rebif. That gave me initial flu like symptoms but no new lesions in the last 3 years.
That sounds like good news but I feel a gradual decline. My neuro said that I have likely transitioned into SPMS which there is no definitive blood test or anything but just a review of symptoms. To get a second opinion I spent most of a week at the Mayo hospital in Rochester, MN to see their Neuro Dept. I had several appointments through the week with specialists and hung out at a friend’s house. They agreed with my Neuro’s assessment and recommendation to switch to Ocrevus. I had my first infusion last Wednesday and moved off Rebif.
Over time and the course of MS it may be necessary to switch up our DMTs. If you have transitioned to SPMS it may be time to discuss with your neuro
I’ve been a very physical person as well but my addiction is more land based 😉 I’m into horses and riding like dressage and eventing/jumping. When I had my daughter 17 yrs ago that was pretty much shut down due to work demands on top of parenting. Now that she is more independent I’d like to start it back up but don’t have the mobility or strength I once had. I rode her pony last week and hope to do more as the weather (in WI) allows but have switched more over to the management of shows and photography of the horses. So still involved in a fashion but not jumping myself- also a transition I see many of the people I competed with and against as we all age together…I just have additional complications…think of it that way 😉